# SDR CALA2023013000269

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 68,178 hours, 23,656 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE BROKEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. TROUBLESHOT AND FOUND DOOR HANDLE FITTING P/N 101361-1 WITH BOTH SCREWS LOOSE AND NOT SAFETIED WHICH CAUSED DAMAGE TO DOOR HANDLE. REMOVED AND REPLACED FITTING AND EXTERIOR DOOR HANDLE IAW AMM 52-31-14. OPS TEST GOOD. ADD EMP:U384163 RII INSPECTED FWD CARGO DOOR EXTERIOR DOOR HANDLE AND FITTING REPLACEMENT. OK. DOOR OPERATIONAL CHECK OK.
